# SDR R61A2021120100957

- Difficulty date: November 11, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 44,598 hours, 27,890 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LE AT SLAT #2, O/B TRACK, SKIN CUTOUT TRACK.  REPAIRED CRACK PER SRM 51-23-04, 51-23-05  PSE 57-40-11
